# SDR ABXA20200803177

- Difficulty date: September 20, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 91,609 hours, 15,814 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Not Closed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK FROM GATE, PRIOR TO ENGINE START LEFT AND RIGHT EEC EICAS MESSAGE DISPLAYED.  AIRCRAFT PULLED BACK IN TO GATE AND WAS GROUNDED.  MAINTENANCE FOUND BREAKERS ON P-6 PANEL NOT SET.  RESET ALL BREAKERS, EEC INOP LIGHTS EXTINGUISHED WITH IRU'S ALIGNED.  AIRCRAFT REMAINS NO ETOPS.
